# SDR CA130412014

- Difficulty date: April 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna A185E
- Aircraft time: 3,624 hours
- Engine: Cont IO520D
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Condition: Multiple Fail
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)   IMPULSE COUPLING CAM CRACKED AT KEYWAY, FOUND EXCESSIVE ANTISEIZE AND EXCESSIVE RETAINER NUT TORQUE AT FACTORY ASSY,  BOTH CAPACITOR O-RING SEALS ROTTED BY OZONE (3-NEW NEEDLE BEARING CAME WITH LIGHT WHITE GRERASE WHICH ON 1ST 100HRS INSPECTIONS IS FOUND SLUNG ONTO BREAKERPOINTS, 4-BOTH HOUSE AND LAMINATIONS HAVE CORROSSION, EVIDENCE OF POOR CORE REBUILD, 5-IMPULSE COUPLING DRIVE LEG HAVE VERY SHARP EARS WHICH MAY SCRATCH SPRINGS ON ASSY, 6-SUSPECT MFG IS DELBERATLY CREATING OBSOLESENCE FAILURES BY THESE METHODS FOR ECONOMIC REASONS.
